Please use this identifier to cite or link to this item:
Title: Factorizations of Lorentz Matrices
Authors: Gueco, Edna N.
Merino, Dennis I.
Paras, Agnes T.
Issue Date: 2012
Publisher: Mathematical Society of the Philippines
Citation: MATIMYAS MATEMATIKA: Journal of the Mathematical Society of the Philippines, Vol. 35, Nos. 1-2 (2012), pp. 35-42
ISSN: 0115-6926
Appears in Collections:

Files in This Item:
File Description SizeFormat 
Gueco, Merino and Paras_Factorizations of Lorentz Matrices.pdf467.03 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools